# SDR IPXA2016071505871

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 69,495 hours, 14,584 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSS LT EMERGENCY DC OFF.  INSPECTION FOUND THE LT EMERGENCY DC BUSS FEED TR 1  C/B OUT.  PERFORMED RESET OF C/B AND CARRIED OUT OPS CHECK OF THE DC TIE SWITCH LIGHTS IAW AMM TASK 24-08-02-700-803REV 86.00. OPS CHECKED OK. PERFORMED EPCU R-T-S PER AMM 24-08-01-741-801. OPS CHECKED OK. ACFT OK FOR SERVICE.
